# SDR 20010425AP008

- Difficulty date: March 16, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 3200 · Landing Gear System
- Part: Hose
- Part number: AS11504D0232
- Condition: Ruptured
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYDRAULIC SYSTEM IN FLIGHT, RETURNED TO STATION AND MADE AN UNEVENTFUL LANDING.  INSPECTION REVEALED BURST HOSE ASSEMBLY IN LEFT MLG WHEEL WELL.  REPLACED HOSE, SERVICED SYSTEM AND OPERATIONAL CHECKED GOOD.  (M)
